Journal of Mathematics of Kyoto University

On regular surfaces of general type with $p_g = 3$ and non-birational bicanonical map

Ciro Ciliberto and Margarida Mendes Lopes

Full-text: Open access

Abstract

In this paper we classify all regular surfaces of general type with $p_{g}=3$ and non-birational bicanonical map which do not have a pencil of curves of genus 2.

Article information

Source
J. Math. Kyoto Univ., Volume 40, Number 1 (2000), 79-117.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517761

Digital Object Identifier
doi:10.1215/kjm/1250517761

Mathematical Reviews number (MathSciNet)
MR1753500

Zentralblatt MATH identifier
0977.14020

Subjects
Primary: 14J29: Surfaces of general type

Citation

Ciliberto, Ciro; Lopes, Margarida Mendes. On regular surfaces of general type with $p_g = 3$ and non-birational bicanonical map. J. Math. Kyoto Univ. 40 (2000), no. 1, 79--117. doi:10.1215/kjm/1250517761. https://projecteuclid.org/euclid.kjm/1250517761


Export citation